| Model Number |
C703 |
| Medical Device Problem Codes |
Low Test Results (2458); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable phosphate (inorganic) ver.2 results from the cobas c 703 analytical unit.The doctor requested repeat testing.Sample 1 initial result was 0.27 mmol/l, and the repeat result was 1.16 mmol/l.Sample 2 initial result was 0.25 mmol/l, and the repeat result was 1.27 mmol/l.
Additional Manufacturer Narrative
The reagent lot number and expiration date were not provided.The field service engineer found there was an issue with the sample probe as it was not descending to the required depth consistently when actuated.He replaced the sample probe and performed adjustments.The analyzer startup check and qc were all acceptable.The investigation is ongoing.